# SDR SWIA2020040750017

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON L/H FLOOR BEAM CAP LBL 9 FROM FS 559 TO APPROX FS 559+80 AT MULTIPLE AREAS. (MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 4/4/2020   REPAIRED LBL9 FLOOR BEAM FLANGE BETWEEN FS559 AND FS559+16 PER REO AND COMPLETED THE TASK CARD.  BLENDED CORROSION ON LBL9 FLOOR BEAM CAP FROM FS559+16 TO FS559+80 IS WITHIN LIMITS PER REO.
